# SDR CALA2020032100657

- Difficulty date: March 15, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0524) DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 144 0 BETWEEN STR 25L - 26L. REF ST-SAA NR 0088762 CHECKED LIMITS TO DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 14 40 BETWEEN S25L AND S26L L=1.30 W=.80 D=.028 OUT OF LIMITS IAW B 757-3 SRM 53-00-07 AD1 FIG 101 PG 101 REPAIRED FRAME IAW ECRA 53 60-01551 PART 1 INTERIM REPAIR. INITIATED DIP TO ACCOMPLISH INSP ECTIONS IAW ECRA 5360-01551 PART 2 INSPECTION REQUIREMENTS. WORK ACCOMPLISHED. PLACED ON DIP PER ECRA 5360-01551, PLANNING TO CONTACT ENGINEERI NG AFTER 33000 BUT BEFORE 34000 CYCLES FOR INSPECTION REQUIREMEN TS
